# SDR EIAA2000095

- Difficulty date: April 21, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N428EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Oversized
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAECO-HKG - S41 MOD AT ZONE 1 LT AND RT EXTERNAL DOUBLERS.  FOUND PREVIOUSLY INSTALLED DOUBLERS WITH OVERSIZED FASTENER HOLES ( 2 EACH LEFT, 28 EACH RIGHT).  DISCARDED OLD DOUBLERS, MOD DOUBLERS INSTALLED, PER BSB 53-2272R17 DWG 624W0003 SHTS 13E/13H, WITH LARGER FASTENERS.  ADDITIONAL HOLES IN SKIN PLUGGED WITH RIVETS PER BOEING MESSAGE EVR-HKG-00-00024H/-00025H AND HAECO REPAIR SCHEME R-53-10-34317.  (X)
